# SDR SWIA201541119

- Difficulty date: April 29, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 37,181 hours, 51,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PACKS FAILED AND STARTED TO SMOKE AND THE SMOKE ALARM IN THE LAV ACTIVATED.  SHUTOFF THE PACKS AND RETURNED TO THE FIELD.   RAN LT AND RIT PACKS EXTENSIVELY UNDER VARIOUS ENGINE, APU BLEED SETTINGS.  VERIFIED OPERATION OF FLAPPER/RAM AIR DOORS.  VERIFIED NO SMOKE COMING FROM BALLASTS/CABIN LIGHTS.  ALL SYSTEMS CHECK NORMAL.  REPLACED LAV SMOKE DETECTOR WITH NEW UNIT IAW AMM. PN: 0128.
